# SDR ABXA9701102

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46122
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5644982
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 12, LOWER LEG AT L30L.  *S/D*  REPAIRED IAW DC8 SRM 51-1-20A AND ABX REA D853-19476MR.
